Probabilistic Numerics Article 2017

Probabilistic Line Searches for Stochastic Optimization

Probls sketch n3 0 ei0

Author(s): Mahsereci, M. and Hennig, P.
Journal: Journal of Machine Learning Research
Volume: 18
Number (issue): 119
Pages: 1-59
Year: 2017
Month: November
Project(s):
Bibtex Type: Article (article)
State: Published
URL: http://jmlr.org/papers/v18/17-049.html
Electronic Archiving: grant_archive
Eprint: jmlr paper 17-049

BibTex

@article{MahHenprobLS,
  title = {Probabilistic Line Searches for Stochastic Optimization},
  journal = {Journal of Machine Learning Research},
  volume = {18},
  number = {119},
  pages = {1-59},
  month = nov,
  year = {2017},
  slug = {mahhenprobls},
  author = {Mahsereci, M. and Hennig, P.},
  eprint = {jmlr paper 17-049},
  url = {http://jmlr.org/papers/v18/17-049.html},
  month_numeric = {11}
}